Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4124
Title: Countability Properties of the Pseudocompact-Open Topology on C (X ): A Comparative Study
Authors: Kundu, S.
Garg, Pratibha
Keywords: Function SpaceSeparabilitythe Countable Chain ConditionLindelöfCosmic SpaceSecond Countable$\aleph_0-Space$$\aleph_0-Bounded$
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Source: S. Kundu, Pratibha Garg, "Countability Properties of the Pseudocompact-Open Topology on C (X ): A Comparative Study”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 421–444.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
39 (2007)
Abstract: 
The main goal of this paper is to study the countability
properties, such as the countable chain condition, Lindeöf property
and second countability of the pseudocompact-open topology
on C(X), the set of all continuous real-valued functions on a Tychonoff
space X. But in order to make this study fruitful, these
countability properties of the pseudocompact-open topology are
compared with those of the point-open and compact-open topologies
on C(X).
Type: Article
URI: http://hdl.handle.net/10077/4124
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:
File Description SizeFormat
KunduGarg RendMat39.pdf199.85 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 10

1,161
checked on Jun 28, 2022

Download(s) 50

620
checked on Jun 28, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.